Segui
Ilaria Colazzo
Ilaria Colazzo
Email verificata su exeter.ac.uk - Home page
Titolo
Citata da
Citata da
Anno
Semi-braces and the Yang–Baxter equation
F Catino, I Colazzo, P Stefanelli
Journal of Algebra 483, 163-187, 2017
552017
Regular subgroups of the affine group and asymmetric product of radical braces
F Catino, I Colazzo, P Stefanelli
Journal of Algebra 455, 164-182, 2016
452016
Skew left braces with non-trivial annihilator
F Catino, I Colazzo, P Stefanelli
Journal of Algebra and Its Applications 18 (02), 1950033, 2019
342019
On regular subgroups of the affine group
F Catino, I Colazzo, P Stefanelli
Bulletin of the Australian Mathematical Society 91 (1), 76-85, 2015
272015
The matched product of the solutions to the Yang–Baxter equation of finite order
F Catino, I Colazzo, P Stefanelli
Mediterranean Journal of Mathematics 17 (2), 58, 2020
212020
Set-theoretic solutions to the Yang–Baxter equation and generalized semi-braces
F Catino, I Colazzo, P Stefanelli
Forum Mathematicum 33 (3), 757-772, 2021
172021
The matched product of set-theoretical solutions of the Yang-Baxter equation
F Catino, I Colazzo, P Stefanelli
Journal of Pure and Applied Algebra 224 (3), 1173-1194, 2020
162020
Left non-degenerate set-theoretic solutions of the Yang-Baxter equation and semitrusses
I Colazzo, E Jespers, A Van Antwerpen, C Verwimp
Journal of Algebra 610, 409-462, 2022
102022
Set-theoretic solutions of the Pentagon Equation
I Colazzo, E Jespers, Ł Kubat
Communications in Mathematical Physics 380 (2), 1003-1024, 2020
102020
The algebraic structure of left semi-trusses
I Colazzo, A Van Antwerpen
Journal of Pure and Applied Algebra 225 (2), 106467, 2021
62021
On derived-indecomposable solutions of the Yang--Baxter equation
I Colazzo, M Ferrara, M Trombetti
arXiv preprint arXiv:2210.08598, 2022
42022
Structure algebras of finite set-theoretic solutions of the Yang--Baxter equation
I Colazzo, E Jespers, Ł Kubat, A Van Antwerpen
arXiv preprint arXiv:2305.06023, 2023
32023
Finite idempotent set-theoretic solutions of the Yang--Baxter equation
I Colazzo, E Jespers, Ł Kubat, A Van Antwerpen, C Verwimp
arXiv preprint arXiv:2212.07361, 2022
32022
Mini-Workshop: Skew Braces and the Yang–Baxter Equation
T Brzeziński, I Colazzo, A Doikou, L Vendramin
Oberwolfach Reports 20 (1), 537-563, 2023
12023
Simple solutions of the Yang-Baxter equation
I Colazzo, E Jespers, Ł Kubat, A Van Antwerpen
arXiv preprint arXiv:2312.09687, 2023
2023
Skew Braces and the Yang-Baxter Equation
T Brzezinski, I Colazzo, A Doikou, L Vendramin
2023
YB-semitrusses and left non-degenerate solutions to the Yang-Baxter equation
I Colazzo
2022
The Matched Product of the Solutions to the Yang–Baxter Equation of Finite Order
I Colazzo, F Catino, P Stefanelli
Mediterranean Journal of Mathematics 17 (2), 58, 2020
2020
ON THE YANG–BAXTER EQUATION AND ASSOCIATED ALGEBRAIC STRUCTURES
I Colazzo, A Van Antwerpen
arXiv preprint arXiv:1908.11744, 2019
2019
The matched product of set-theoretical solutions associated with shelves
F Catino, I Colazzo, P Stefanelli
arXiv preprint arXiv:1907.11890, 2019
2019
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20